RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Ishmukhametov, Shamil' Talgatovich

Total publications: 13 (13)
in MathSciNet: 10 (10)
in zbMATH: 8 (8)
in Web of Science: 6 (6)
in Scopus: 4 (4)
Cited articles: 8
Citations in Math-Net.Ru: 3
Citations in Web of Science: 22
Citations in Scopus: 4

Number of views:
This page:513
Abstract pages:1352
Full texts:478
References:121
Professor
E-mail: ,

http://www.mathnet.ru/eng/person18627
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191073

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2017
1. Sh. T. Ishmukhametov, B. G. Mubarakov, Kamal Maad Al-Anni, “Calculation of Bezout's coefficients for $k$-ary algorithm of greatest common divisor”, Russian Math. (Iz. VUZ), 61:11 (2017), 26–33  mathnet  crossref  isi  scopus (cited: 1)

   2014
2. Sh. T. Ishmukhametov, F. F. Sharifullina, “On a distrubution of semiprime numbers”, Russian Math. (Iz. VUZ), 58:8 (2014), 43–48  mathnet  crossref  scopus (cited: 2)

   2011
3. A. A. Boiko, D. B. Ziyatdinov, Sh. T. Ishmukhametov, “One approach to factorization of positive integers”, Russian Math. (Iz. VUZ), 55:4 (2011), 12–17  mathnet  crossref  mathscinet  scopus (cited: 1)

   2007
4. Sh. T. Ishmukhametov, S. N. Chesnokov, Issled. Inform., 11, Otechestvo, Kazan, 2007, 67–74  mathnet

   2003
5. Ishmukhametov S., “On a problem of Cooper and Epstein”, Journal of Symbolic Logic, 68:1 (2003), 52-64  crossref  mathscinet  zmath  isi (cited: 1)

   2002
6. Ishmukhametov S., Huohua Wu, “Isolation and the high/low hierarchy”, Archive for Mathematical Logic, 41:3 (2002), 259-266  crossref  mathscinet  zmath  isi (cited: 10)
7. Sh. T. Ishmukhametov, “Embedding of Countable Orders in Turing Degrees”, Math. Notes, 72:5 (2002), 631–635  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus

   2000
8. Ishmukhametov S., “On relative enumerability of Turing degrees”, Archive for Mathematical Logic, 38:3 (2000), 145-154  crossref  mathscinet  isi (cited: 1)

   1999
9. Ishmukhametov S., “On the r.e.predecessors of d.r.e.degrees”, Archive for Mathematical Logic, 38:6 (1999), 373-386  crossref  mathscinet  zmath  isi (cited: 10)

   1994
10. Sh. T. Ishmukhametov, “On decomposition of the $0'$ degree into lesser $T$-degrees containing differences of recursively enumerable sets.”, Russian Math. (Iz. VUZ), 38:1 (1994), 9–13  mathnet  mathscinet  zmath

   1993
11. Sh. T. Ishmukhametov, “On the distributivity of upper semilattices of degrees lower than $0'$”, Russian Math. (Iz. VUZ), 37:1 (1993), 16–18  mathnet  mathscinet  zmath

   1985
12. Sh. T. Ishmukhametov, “Differences of recursively enumerable sets”, Soviet Math. (Iz. VUZ), 29:8 (1985), 8–13  mathnet  mathscinet  zmath

   1983
13. Sh. T. Ishmukhametov, “Index sets of difference classes”, Soviet Math. (Iz. VUZ), 27:3 (1983), 99–102  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019